Question on Remeron: does it INCRESAE stomach acid

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

greatlakes25
New Member


Date Joined Oct 2010
Total Posts : 1
   Posted 10/28/2010 11:47 AM (GMT -6)   
I am having major acid rebound from going off ppis recently.
 
This has also caused my anxiety to flare to new heights. 
 
Dr has put me on Remeron (low dose).  It seems to be making my stomach worse though it initially helped with nausea.
 
I have read via people's posts that Remeron can increase stomach acid though I can find no credible sources.  My Dr. said it does not.   I have even called the Drug Company that makes Remeron and they say they have not heard of this.
 
I really need to know and if possible the source and even mechanism for why/if tis occurs.
 
Thanks in advance.

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 10/28/2010 5:46 PM (GMT -6)   
I found a site listing remeron's side effects:

Digestive System: frequent: vomiting, anorexia; infrequent: eructation, glossitis, cholecystitis, nausea and vomiting, gum hemorrhage, stomatitis, colitis, liver function tests abnormal; rare: tongue discoloration, ulcerative stomatitis, salivary gland enlargement, increased salivation, intestinal obstruction, pancreatitis, aphthous stomatitis, cirrhosis of liver, gastritis, gastroenteritis, oral moniliasis, tongue edema.

Please note: gastritis and gastroenteritis - these feel like GERD
Joy
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 10:02 PM (GMT -6)
There are a total of 3,004,492 posts in 329,146 threads.
View Active Threads


Who's Online
This forum has 161740 registered members. Please welcome our newest member, Liz in Colorado.
241 Guest(s), 5 Registered Member(s) are currently online.  Details
DBwithUC, swimmer2, MG0351, oregonhay, CAdogsRus